Downloads: 108 | Views: 116
Research Paper | Mathematics | Nigeria | Volume 8 Issue 6, June 2019
On the Extended Generalized Leibnitz Rule for Differentiability of Distributions
Anslem Uche Amaonyeiro
Abstract: In this paper, we present an extended form of partial differentiability of pointwise multiplication of a C^ function with a generalized functions (distributions) tions) with compact support to the form of partial derivative of tensor product of C^ function with distributions. We extend the result of Leibnitz rule for pointwise multiplication.
Keywords: Distributions, tensor product, convolution
Edition: Volume 8 Issue 6, June 2019,
Pages: 1797 - 1799
Similar Articles with Keyword 'Distributions'
Research Paper, Mathematics, India, Volume 10 Issue 9, September 2021Pages: 1693 - 1695
On Integrability Conditions of a Framed Algebraic ?-Structure Manifold
Jai Pratap Singh  | Kripa Sindhu Prasad | Aparna Verma 
Downloads: 1 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1
Research Paper, Mathematics, India, Volume 12 Issue 3, March 2023Pages: 89 - 99
Effect of Hall Currents on Transient Convective Heat and Mass Transfer Flow of a Viscous Fluid in a Vertical Wavy Channel with Tranveling Thermal Waves
Dr. Ch. Chandra Sekhar